Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had unprotected sex, took postinor 2, some discharge. What could this be? Pregnant?

I had unprotected sex with my girl on the 13th of February and she took postinor 2 within 24hrs and then some hours later going to bath she saw some brown or so discharge . Also I had an unprotected sex with her again on the this past 27th of February and she took postinor 2 again and after some hours later going to bath she saw some discharge again, this time she says though not as much as the first. so i want to know what could this discharge be? and she was expecting her period on the 1st of march but that is still yet to come, this is 2nd of march. can she be pregnant and moreover this is her first time of taken postinor 2.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As she has taken the emergency pill within the stipulated time, she is well protected. As her hormonal status is bound to get disturbed due to the pill taken twice, she may have her period delayed. The discharge is usually a breakthrough bleed observed after taking the pill. Use of the emergency pill should be restricted to once or twice a year as it has high influence of the hormonal rhythm of the body and this can affect future fertility. If she does not attain her cycle even two weeks after her due date, she would need a check up with a specialist. Hope this helps.
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor